Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Having periods at frequent intervals. Prescribed duphaston. Will it cause weight gain, acne?

hi im married for 6 months and not planning on getting pregnant at the moment but will maybe after a few months.my periods were normal for the past few months but recently 2 weeks after my periods i got it again and this time periods went on for 11 days followed by brown discharge for 5 days.then again after a week iv got my periods again please tell me what to do. i went to the doctor and was prescribed duphaston .is this safe?will it cause weight gain and acne please help
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
WELCOME
DONT WORRY. YOU CAN TAKE DUPHASTON TO REGULARISE YOUR CYCLE.
BETTER YOU USE REGULAR CONTRACEPTIVE AGENT.
CERAZETE IS BEST FOR YOU.

DUPHASTONE HAS MINIMAL SIDE EFFECT LIKE WEIGHT GAIN OR ACNE.

BETTER YOU DO URINE PREGNANCY TEST TO CONFIRM IT AND THEN START TAKING DUPHASTONE.
THANKS

Answered: Wed, 29 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor